# SDR C2XA09RI154

- Difficulty date: September 2, 2009
- Submitted: September 10, 2009
- Operation: Air carrier
- Aircraft: N14991
- Make and model: Emb EMB-145LR
- Aircraft serial: 145278
- Aircraft time: 22,175 hours, 16,587 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2075 - EWR - FLIGHT CREW REPORTED ABNORMAL BURNT ODOR IN CENTER OF CABIN.  EWR MX RUN BOTH PACKS, INSPECTED ALL CEILING AND SIDEWALL LIGHTS AND COULD NOT DUPLICATE ANY ODOR.  ACFT WAS APPROVED TO RETURN TO SERVICE.
